# SDR FDEA200907152621

- Difficulty date: July 15, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57244285203
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON RT WING L/E BETWEEN TRACK 6-8.  REPAIR PERFORMED BY BLEND OUT THE DAMAGE, NDT FOR CRACK FREE CONDITION IAW   RAS/BAE/1010220/2009, APPROVED BY EA 6-5740-131232.
